I have a serious case of MedHeadFog
I went to see my pain specialist yesterday and he increased one of the meds I am taking. I only take it once a day a nighttime and he has increase it to twice as much as I was taking before-although its still a small amount.
This morning I feel in such a daze, my mind is floating anywhere/nowhere and my eyes cant focus (even with my glasses on). I'm even typing really strange words with my fingers!

I hate feeling like this and I don't think it helps that for the last week I have had no caffeine. Last night I gave in and had some and it woke me up slightly but today I feel so so tired again.

I am hoping this is just me adjusting to the new amount and that in a few days I will have got used to it and just be the normal MedHead I usually am. I have to start back at Uni on Monday and feeling like this will not help one bit!

1 comments:

jess said...

Oh dear! Maybe the increase was too much too soon? Good plan to wait out a couple of days and see how you are...if still not right, please go to your doc!